# SDR F3LA00133

- Difficulty date: June 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Condition: Corroded
- Location: Te Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, FOUND CORROSION ON LEFT OUTBOARD FLAP INBOARD CARRIAGE SPINDLE.  MAINTENANCE REPLACED LEFT OUTBOARD FLAP INBOARD SPINDLE CARRIAGE ASSY.  (M)
